# SDR AALA2019010219004

- Difficulty date: December 29, 2019
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 24,723 hours, 9,849 cycles
- Engine time: 14,576 hours, 5,851 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl
- Component part number: 38007081WGEN
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DIRTY SOCK- FUME SMELL NOTED IN DECENT INTO DFW-13000FT 4.4 D.PSI- ALT 2350 NOTICED MOST INFRONT + DOOR 3 AREA. MAINTENANCE DETERMINED THAT APU IS LEAKING AT THE INLET ALONG THE SEAL. APU CHANGE HAS BEEN DECLARED. ***SUPPLEMENTAL ACTION SECT.4, 5 AND 6: APU INLET SEAL LEAKING, REMOVED AND REPLACED APU.***(CLOSED)
